Per citar aquest document: http://ddd.uab.cat/record/1975
Two weighted inequalities for convolution maximal operators
Bernardis, A. L. (Consejo Nacional de Investigaciones Científicas y Técnicas (CONICET). Instituto de Matemática Aplicada del Litoral)
Martín-Reyes, F. J. (Universidad de Málaga. Departamento de Análisis Matemático)

Data: 2002
Resum: Let ϕ: R → [0, ∞) an integrable function suchthat ϕχ(−∞,0) = 0 and ϕ is decreasing in (0, ∞). Let τhf(x) = f(x − h), with h ∈ R \ {0} and fR(x) = 1 R f( x R ), with R > 0. In this paper we characterize the pair of weights (u, v) such that the operators Mτhϕf(x) = supR>0 |f| ∗ [τhϕ]R(x) are of weak type (p, p) withrespect to (u, v), 1 <p< ∞.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 46 N. 1 (2002) , p. 119-138, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_46102_07


20 p, 201.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-10-28



   Favorit i Compartir